ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analytical solution of sound propagation in lined or unlined circular ducts with laminar mean flow

Gogate, GR and Munjal, ML (1993) Analytical solution of sound propagation in lined or unlined circular ducts with laminar mean flow. In: Journal of Sound and Vibration, 160 (3). pp. 465-484.

[img] PDF
Analytical_pdf.pdf - Published Version
Restricted to Registered users only

Download (490Kb) | Request a copy
Official URL: http://dx.doi.org/10.1006/jsvi.1993.1039

Abstract

Lined ducts often form a part of practical flow duct acoustic systems. The prediction of attenuation in such a duct has been a topic of research for many years. As far as the author's knowledge goes, the analysis of lined ducts with sheared mean flow has always been done numerically. In this paper, an analytical solution for the wave propagation in lined ducts with laminar mean flow is presented. The effect of the laminar mean flow Mach number is investigated for both downstream and upstream wave propagation. Results are compared with those for the case of uniform mean flow. Analytical expressions are derived for the transfer matrices

Item Type: Journal Article
Additional Information: The copyright for this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 17 Aug 2004
Last Modified: 11 Jan 2012 05:30
URI: http://eprints.iisc.ernet.in/id/eprint/1278

Actions (login required)

View Item View Item